# SDR CVGA20120405001

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N95AG
- Make and model: Lear 60LEAR
- Aircraft serial: 079
- Aircraft time: 9,610 hours, 6,653 cycles
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, APPROX 8 MIN INTO FLIGHT, THE LT ENGINE ROLLED BACK ABOUT 4 PERCENT WHILE IN MCR WITH THE SYNC ON.  APPROX 1 MIN LATER THE LT AMBER ENGINE COMP LIGHT CAME ON.  ENGINE INDICATION RETURNED TO NORMAL AFTER CHANGING POWER SETTING.  LIGHT WENT OUT AFTER POWER WAS TAKEN OFF THE AIRCRAFT WHEN SHUTTING DOWN.
